Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
I will KILL it!

20 days post-accutane, acne already came back...

Recommended Posts

Hi guys, I finished accutane 21 days ago so I wanted to tell you how it went for me. Well, it's bad. 15-20 days after accutane, I suddenly began having break outs again, at first I thought they were irratation spots from shaving and the dryness, but I was wrong. I guess all I had endured during those hellish 6 months were for nothing...

GODDAMNIT. Accutane was a pain in the ass but I had endured everything from the eczema to the extremely dry lips, peeling, the extreme sleepiness, joints pain, shin pain and the fact that I couldn't even continue martial arts (kickboxing, because I would get cut too easily) without saying a word, because I thought it would cure me for at least some time. I was happy knowing I wouldn't have to suffer from the worse thing that ever happened to me in my life anymore: acne, even though my parents were against it, my father didn't like it and neither did my mom, who thought it was shit and who would keep telling me that.

And now, not even 20 days post-accutane, my acne is coming back... what the f*ck?? My dosage was right, I would never forget to take it every night after a meal (or 1 hour after it) except 3 times, and I would wash (with the cetaphil cleanser for sensitive skins) and moisturize my skin every day.I didn't do anything wrong, I don't understand, I guess I'm doomed and I will probably never get rid off that shitty skin dicease, if accutane couldn't cure me. And for a second course, forget it, my parents told me they would never let me be on it again.

I guess I will have to make do with the fact that my acne is less worse than it used to be, but the only thing I had asked was to leave me some time to at least make my red marks heal. I guess it was too much to ask...

For those who are still on accutane, don't give up hope, I'm just the exception, as usual. Good luck.

Link to comment
Share on other sites

I'm so sorry to hear that. Maybe the breakouts will never get so bad as they were before the Accutane.

I'd ask to go to the derm and see if you can follow up with some Retin A or other kind of topical to nip the acne to bits...

I hope something works for you!

Link to comment
Share on other sites

Don't give up yet man, my skin did some very wierd things after accutane, and i was sure mine was gonna come back. It's strange, but you may just be getting them as your oil returns all of a sudden, but will limit itself in the end. Don't give up hope yet man, i'm sure it won't go back to anything like it was!!

Link to comment
Share on other sites

Hey there -

Shoot - sorry to hear about your breakouts. Can you go back on Accutane for another month or two? Maybe you/your skin needs a bit more. What was your dosage and how long did you take? Again, I'm sorry you are having this. I hope things get better soon.

Yvette

Link to comment
Share on other sites

My dosage was upped progressively, the cumulative dosage was of about 9560 mg. I weight 77 kg-78 kg (77 when my course was finished) so I had to take more than 9240 mg wich I did.

Thanks for your encouragement, I also hope things get better but this seems unlikely :/.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×